# SDR DALA2017051103772

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 78,869 hours, 10,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1916-2200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 44L FROM BS 1916 TO 2200. REPAIRED IAW ERA 558298-14, REV ORIGINAL.
